# SDR KBMA117654

- Difficulty date: July 6, 2002
- Submitted: July 23, 2002
- Operation: Air carrier
- Aircraft: N2273A
- Make and model: Snias AS350BA
- Aircraft serial: 2273
- System (JASC): 2150 · Cabin Cooling System
- Part: Motor
- Part number: 0500521
- Condition: Inoperative
- Location: Fwd Evaporator
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD EVAPORATOR, INOPERATIVE.  REPLACED WITH NEW MOTOR.
